Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 4, Pages 217-230
http://dx.doi.org/10.1155/S0161171200004737

Peristaltic transport in a cylindrical tube through a porous medium

Department of Mathematics, Faculty of Education, Ain Shams University, Heliopolis, Cairo, Egypt

Received 1 March 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Elsayed F. El Shehawey and Wahed El Sebaei, “Peristaltic transport in a cylindrical tube through a porous medium,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 4, pp. 217-230, 2000. https://doi.org/10.1155/S0161171200004737.